MathSciNet Relay Station
MathSciNet bibliographic data
MR2428289 35Q53 (35Q51 37L10)
Zhou, Jiangbo; Tian, Lixin A type of bounded traveling wave solutions for the Fornberg-Whitham equation. J. Math. Anal. Appl. 346 (2008), no. 1, 255–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement